# SDR SWAA2022022319050

- Difficulty date: September 10, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 41,752 hours, 24,575 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Part number: 173A010310
- Part serial: SB1941
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT MATING SURFACE ON RUDDER ARM CORRODED. / R&R RUDDER PER AMM 27-21-11.RIG AND OPS CHECKS GOOD PER AMM 27-21-00. TAG NO: 457754 PN ON: 173A0103-10 SN ON: CASA2238 PN OFF: SN OFF: SB1941
